MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION
Catalog Number 21-6400-51
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: one device was received for analysis.Service history review found no similar complaints in the last 12 months.A complete accuracy test was performed and no faults were identified.The device passed all functional testing thereafter.
 
Event or Problem Description
It was reported that that the device had incorrect volume delivered in continuous mode requires calibration.There was unknown reported patient involvement.

Brand Name
CADD-LEGACY ONE AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24912118
Report Number3012307300-2026-03898
Device Sequence Number9828178
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)210422
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown